# SDR DALA2024010800300

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 60,737 hours, 31,593 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3121 - ATO - AT 60KTS DUE AN ELAC 1 PITCH FAULT ECAM MESSAGE. CORRECTIVE ACTION: R/R ELAC 1. OPS CHECK GOOD. OK FOR SERVICE. (4862934)
